MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC IFS ADVANCED FEMTOSEC LASER; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC IFS ADVANCED FEMTOSEC LASER; POWERED LASER SURGICAL INSTRUMENT
Model Number J20007D
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section h3: our field service engineer (fse) was onsite to perform a preventative maintenance on the system.Fse aligned the system and completed the preventative maintenance.System was performing to specifications.No further information provided.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
It was reported by the customer that there was a mode lock error during treatment, which interrupted the continuation of the treatment process.Based on the follow up response we confirmed that the laser would not recover in a reasonable time and procedure was completed with photorefractive keratectomy (prk) and no negative results.There was no patient injury.No further information was provided.

Brand Name
IFS ADVANCED FEMTOSEC LASER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
510 cottonwood drive
milpitas, CA 95035
7142478552
MDR Report Key25038332
Report Number3012236936-2026-000117
Device Sequence Number10370317
Product Code GEX
UDI-Device Identifier05050474573468
UDI-Public(01)05050474573468
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K141852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJ20007D
Device Catalogue NumberJ20007D
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown